# SDR I5PA2020111168801

- Difficulty date: November 11, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 95,437 hours, 24,602 cycles
- Engine: Pwa PW2040
- Engine time: 64,736 hours, 21,038 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7755386
- Part serial: 910558
- Condition: Faulty
- Location: Right Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: RT ENGINE STARTER CUTOUT "VALVE" LIGHT STAYED. CORRECTIVE ACTION: REMOVED AND REPLACED RT ENGINE STARTER VALVE, IAW AMM 80-11-02.  LEAK CHECK AND OPERATIONS CHECK OK.
